# SDR FDEA202104161355

- Difficulty date: April 16, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 64,696 hours, 24,008 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING TRAPERZOID PANEL ARC0269-503 SHOWS SIGNS OF CORROSION AND   DELAMINATION PERFORMED REPAIR BONDING ON PNL ARC0269-503 PER SRM 51-71-00 VII PARAGRAPH 18.
